# SDR ASAA2023082944852

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,657 hours, 18,630 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 390 RCVD "LDG ALT" AND "NO VTK" FLAGS ON CA SIDE, MENU PAGE ON BOTH CUDS WITH NO FMC CUE. RETURNED TO NORMAL INDICATIONS W/IN 10-15 SEC. GROUNDED - YES. NO LDG ALT OR VTK FLAGS PRESENT. PERFORMED FMCS BITE. NO CURRENT FAULTS FOUND. REF FIM 34-61 TASK 801. NO HISTORY 90 DAYS.
